MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0256-3D-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for investigation.The root cause of the complaint cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during placement of an embolization coil into a small aneurysm, the microcatheter slipped into the parent artery.The microcatheter was tracked over the coil to re-access the aneurysm.While trying to advance the last loop in the aneurysm, the coil detached in the microcatheter.The coil was pushed into the aneurysm with 50/50 contrast/saline using a 3ml syringe.There was no reported patient injury.

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10131627
Report Number2032493-2020-00132
Device Sequence Number19561071
Product Code HCG
UDI-Device Identifier00816777025432
UDI-Public(01)00816777025432(11)171120(17)221031(10)1711205ZC
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Model Number7110-0256-3D-A2
Device Catalogue Number7110-0256
Device Lot Number1711205ZC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1